MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY II BCS XLPE INSERT; PRSTHESIS,KNEE,PATELLOFMRTIBIL, SMICONSTRAIND, CMNTD, POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. JOURNEY II BCS XLPE INSERT; PRSTHESIS,KNEE,PATELLOFMRTIBIL, SMICONSTRAIND, CMNTD, POLYMR/METAL/POLYMR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to infection.The knee poly was removed and no further information is available.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, it has been communicated via email that no relevant supporting clinical information will be provided, and there is no report of the patient's current condition.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.
 
Event or Problem Description
It was reported a revision surgery to remove the knee poly was performed due to infection.No other devices removed.No further information is available.

Brand Name
JOURNEY II BCS XLPE INSERT
Common Device Name
PRSTHESIS,KNEE,PATELLOFMRTIBIL, SMICONSTRAIND, CMNTD, POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7840937
Report Number1020279-2018-01692
Device Sequence Number1129823
Product Code JWH
UDI-Device Identifier00885556179710
UDI-Public00885556179710
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date09/03/2018
Supplement Report FDA Received Date11/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;